# SDR NACA202107300001

- Difficulty date: July 30, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 104,193 hours, 18,284 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Blower
- Part number: 033638
- Part serial: A03536
- Condition: Faulted
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: AFT DETECTION FAN EICAS MESSAGE PRESENT. CORRECTIVE ACTION: REMOVED AND REPLACED AFT SMOKE DETECTION BLOWER M719 PER B767 AMM 26-16-02, BLOWER OPS CHECKS GOOD.
